# SDR SWAA2022030445932

- Difficulty date: March 25, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 21,983 hours, 9,508 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E WEB I/B OF DEFLECTION RIB CRACKED / REMOVED + REPLACED ANGLE L/H WING T/E I/B OF DEFLECTION RIB IAW SRM 51-40-02-0G-0; 51-40-05-0G-0; DWG 115A2512 SHT 16 REV -
